Multiplicative operator functionals of a Markov process. (English) Zbl 0255.60053


60J25 Continuous-time Markov processes on general state spaces
60J35 Transition functions, generators and resolvents
Full Text: DOI


[1] Donald G. Babbitt, Weiner integral representations for certain semigroups which have infinitesimal generators with matrix coefficients, Bull. Amer. Math. Soc. 73 (1967), 394 – 397. · Zbl 0156.24003
[2] E. Çinlar and M. Pinsky, A stochastic integral in storage theory, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 (1971), 227 – 240. · Zbl 0195.47503
[3] Марковские процессы, Государств. Издат. Физ.-Мат. Лит., Мосцощ, 1963 (Руссиан). · Zbl 0132.37701
[4] R. J. Griego and R. Hersh, Random evolutions, Markov chains, and systems of partial differential equations, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 305 – 308. · Zbl 0174.15401
[5] Richard Griego and Reuben Hersh, Theory of random evolutions with applications to partial differential equations, Trans. Amer. Math. Soc. 156 (1971), 405 – 418. · Zbl 0223.35082
[6] H. P. McKean Jr., Stochastic integrals, Probability and Mathematical Statistics, No. 5, Academic Press, New York-London, 1969. · Zbl 0191.46603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.